# SDR DALA2020091603093

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION FOUND DAMAGE ON THE RT ENGINE DRAG FITTING CLAMP-UP, DIAGONAL BRACE, AS FOLLOWS: ON HOLE 1 CORROSION AND SCRATCHES; HOLE 2 TOOL MARK; HOLE 3 CORROSION AND SCRATCH; HOLE 4 CORROSION AND SCRATCH; HOLE 5 CORROSION AND SCRATCHES; HOLE 7 CORROSION AND SCRATCHES; HOLE 8 TOOL MARK; HOLE 9 CORROSION AND SCRATCHES.  DAMAGED HOLES AT RT ENG DRAG FITTING WERE REPAIRED, PER ERA 587806-14.
